Rocky Mountain Journal of Mathematics

Essential Critical Points in Product Manifolds

Gilles Fournier, Lech Górniewicz, and Tomasz Kaczynski

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 189-199.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072277

Digital Object Identifier
doi:10.1216/rmjm/1181072277

Mathematical Reviews number (MathSciNet)
MR1340002

Zentralblatt MATH identifier
0835.58008

Citation

Fournier, Gilles; Górniewicz, Lech; Kaczynski, Tomasz. Essential Critical Points in Product Manifolds. Rocky Mountain J. Math. 25 (1995), no. 1, 189--199. doi:10.1216/rmjm/1181072277. https://projecteuclid.org/euclid.rmjm/1181072277


Export citation

References

  • K.C. Chang, Variational methods for non-differentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl. 80 (1981), 102-109.
  • D.C. Clark, A variant of Ljusternik-Schnirelmann theory, Indiana Univ. Math. J. 22 (1972), 65-74.
  • F.H. Clarke, Generalized gradients and applications, Trans. Amer. Math. Soc. 205 (1975), 247-262.
  • --------, A new approach to Lagrange multipliers, Math. Oper. Res. 1 (1972), 165-174.
  • J.N. Corvellec, Sur une propriété de déformation en théorie des points critiques, C.R. Acad. Sci. Paris Série I 310 (1990), 61-64.
  • G. Fournier and M. Willem, Simple variational methods for unbounded potentials, in Topological fixed point theory and applications (Boju Jiang, ed.), Lecture Notes in Math. 1411, Springer-Verlag, New York-Berlin, 1989, 75-82.
  • --------, Multiple solutions of the forced double pendulum equations, Ann. Inst. H. Poincaré. Annal. Non Linéaire 6, H. Attouch, G.P. Aubin, F.H. Clarke, I. Ekeland, eds., 1989, 259-291.
  • J. Kurzweil and Z. Vorel, Continuous dependence of solutions of differential equations on a parameter, Chechoslovak Math. J. 7 (1957), 568-583 (in Russian).
  • J. Mahwin and M. Willem, Critical point theory and Hamiltonian systems, Springer-Verlag, New York-Berlin, 1989.
  • R.S. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340.
  • P. Rabinowitz, Variational methods for nonlinear eigenvalue problems, C.I.M.E. Varenora (1974), 1-56.
  • M. Roseau, Équations différentielles, Masson, Paris, 1976.
  • F. Wille, On Lusternik-Schnirelman theory and degree theory, Contemp. Math. 72 (1989), 253-268.